Flexeril and weight gain?!!!!

Discussion in 'Fibromyalgia Main Forum' started by mariac2000, Nov 19, 2002.

  1. mariac2000

    mariac2000 New Member

    I just got a response from my last post that flexeril can cause rapid weight gain!! Has this happened to any of you. I just got off paxil due to weight gain and I've lost 14 lbs. I do not want to go down that road again Please advise. I will stop taking it if many of you have had weight gain due to this drug!!!!

    Thanks,
    Maria
  2. mariac2000

    mariac2000 New Member

    I just got a response from my last post that flexeril can cause rapid weight gain!! Has this happened to any of you. I just got off paxil due to weight gain and I've lost 14 lbs. I do not want to go down that road again Please advise. I will stop taking it if many of you have had weight gain due to this drug!!!!

    Thanks,
    Maria
  3. Mikie

    Mikie Moderator

    That was me. The doc started me on Elavil for pain and sleep and I immediately put on 20 pounds. I quit using it. Another doc put me on Flexeril and I immediately put on another 20 pounds. Neither doc told me this was a side effect of these meds. Also, I had to research to find out they were from the same family of meds and that rapid weight gain is a side effect of both.

    Love, Mikie